Image for Leader Muscle Aches & Pain, 8 HR, 650 mg, Caplets,100ea from Alpha Drugs
+ / - Hover over image to Zoom

    Leader Muscle Aches & Pain, 8 HR, 650 mg, Caplets,100ea

    UPC:096295132151
    $9.79
    ($0.10 / ea)
    100

    Add to Cart

    Product Description

    Product Details
    Other Information: Store between 68 degrees-77 degrees F (20 degrees -25 degrees C). Avoid excessive heat 104 degrees F (40 degrees C).Misc: 100 caplets (Capsule-shaped tablets) 650 mg each. Extended-release tablets. For up to 8 hours relief of minor muscle aches & pain. Compare to Tylenol 8hr active ingredient (This product is not manufactured or distributed by Johnson & Johnson, owner of the registered trademark Tylenol). Essential to care since 1979. Contains no aspirin. Gluten free. www.myleader.com. 1-800-200-6313. All Leader brand products have a 100% money back guarantee. Return to place of purchase if not satisfied.

    Indications
    Uses: Temporarily relieves minor aches and pains due to: muscular aches; backache; minor pain of arthritis; toothache; premenstrual and menstrual cramps; headache; the common cold.Temporarily reduces fever.

    Directions
    Directions: Do not take more than directed (see overdose warning).Adults and Children 12 Years and Over: Take 2 caplets every 8 hours with water. Swallow whole; do not crush, chew, split or dissolve. Do not take more than 6 caplets in 24 hours. Do not use for more than 10 days unless directed by a doctor.Children Under 12 Years: Do not use.

    Ingredients
    Active Ingredients: In Each Caplet: Acetaminophen (650 mg).Purpose: Pain Reliever/Fever Reducer.Inactive Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, Croscarmellose Sodium, Hypromellose, Magnesium Stearate, Maltodextrin, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Povidone, Pregelatinized Starch, Stearic Acid, Titanium Dioxide.

    Warnings
    Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 6 caplets in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Do not use: with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; if you are allergic to acetaminophen or any of the inactive ingredients in this product. Ask a doctor or pharmacist before use if you have: liver disease. Ask a doctor or pharmacist before use if you are: taking the blood thinning drug warfarin. Stop use and ask a doctor if: pain gets worse or lasts more than 10 days; fever gets worse or lasts more than 3 days; new symptoms occur; redness or swelling is present. These could be signs of a serious condition. Pregnancy/breast-feeding warning: If pregnant or breast-feeding, ask a health professional before use. Overdose Warning: In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Other warnings: Do not use if printed foil under cap is broken or missing.

    Drug Interactions

    • BRAND: Leader
    • SIZE: 100 ea
    • STRENGTH: 650MG
    • FORM: Caplet